Systèmes dynamiques holomorphes
Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 599, p. 39-63
@incollection{SB_1982-1983__25__39_0,
     author = {Douady, Adrien},
     title = {Syst\`emes dynamiques holomorphes},
     booktitle = {S\'eminaire Bourbaki : volume 1982/83, expos\'es 597-614},
     author = {Collectif},
     series = {Ast\'erisque},
     publisher = {Soci\'et\'e math\'ematique de France},
     number = {105-106},
     year = {1983},
     note = {talk:599},
     pages = {39-63},
     zbl = {0532.30019},
     mrnumber = {728980},
     language = {fr},
     url = {http://www.numdam.org/item/SB_1982-1983__25__39_0}
}
Douady, Adrien. Systèmes dynamiques holomorphes, in Séminaire Bourbaki : volume 1982/83, exposés 597-614, Astérisque, no. 105-106 (1983), Talk no. 599, pp. 39-63. http://www.numdam.org/item/SB_1982-1983__25__39_0/

[Bn] A. D. Brjuno - Analytical form of differential equations, Trans. Moscow Math. Soc., 25(1971), 131-288. | MR 377192 | Zbl 0272.34018

[Br] M. Brolin - Invariant sets under iteration of rational functions, Arkiv for Mathematik 6(1966), 103-144. | MR 194595 | Zbl 0127.03401

[F] P. Fatou - Mémoire sur les équations fonctionnelles, B.S.M.F. 47(1919), 161- 271, 47(1920), 33-94 et 208-314. | JFM 47.0921.02 | Numdam | MR 1504787

[J] G. Julia - Itération des applications fonctionnelles, J. Math. Pures et Appl. (1918), 47-245. | JFM 46.0520.06

[L] S. Lattès - Sur l'itération des substitutions rationnelles et les fonctions de Poincaré, C.R.A.S. 166(1918), 26-28. | JFM 46.0522.01

[Rm] H. Rüssmann - Kleine Nenner II : Bemerkungen zur Newton'schen Methode, Math. Phys. K1. (1972), 1-20. | MR 309297 | Zbl 0255.30003

[Si] C L. C. Siegel - Iteration of analytic functions, Ann. Math. 43(1942), 607-612. | MR 7044 | Zbl 0061.14904

[Z] E. Zehnder - A simple proof of a generalisation of a theorem by Siegel, Springer-Verlag, Lect. Notes in Maths. 597(1977), 855-866. | MR 461575 | Zbl 0361.32007

[Bo] R. Bowen - Dimension of quasi-circles, Publ. I.H.E.S., Vol. 50(1980).

[DH] A. Douady et J. H. Hubbard - Itération des polynômes quadratiques complexes, C.R.A.S., t. 294 (18 janvier 1982). | MR 651802 | Zbl 0483.30014

[Fe] M. J. Feigenbaum - Quantitative universality for a class of non-linear transformations, J. Stat. Phys. 19-1(1978), 25-52. | MR 501179 | Zbl 0509.58037

[H] M. Herman - Exemples de fractions rationnelles ayant une orbite dense sur la sphère de Riemann, (manuscrit).

[Lf] O. E. Lanford - Smooth transformations of intervals, Sém. Bourbaki, exposé n° 563, Springer-Verlag, Lect. Notes in Maths. 901(1981), 36-54. | Numdam | MR 647487 | Zbl 0514.58028

[M1] B. Mandelbrot - Fractal aspects of the iteration of z ↦ λz (1 - z) for complex λ and z , Annals N.Y. Acad. of Sc. 357(1980), 249-259. | Zbl 0478.58017

[M2] B. Mandelbrot - The Fractal Geometry of Nature, Freeman edit., San Francisco. | MR 665254 | Zbl 0504.28001

[Mt] J. Martinet - Normalisation des champs de vecteurs holomorphes (d'après A.D. Brjuno), Sém. Bourbaki, exposé n° 564, Springer-Verlag, Lect. Notes in Maths. 901(1981), 55-70. | Numdam | MR 647488 | Zbl 0481.34013

[MSS] R. Mañe, P. Sad and D. Sullivan - On the Dynamics of rational maps, à paraître aux Annales de l'E.N.S.. | Numdam | Zbl 0524.58025

[R] D. Ruelle - Analytic repellers, J. of Ergodic Theory and Dynamical Systems, 1982. | MR 684247

[S1] D. Sullivan - Density at infinity, Publ. I.H.E.S., Vol. 50(1980).

[S2] D. Sullivan - Conformal Dynamical Systems, preprint, I.H.E.S.. | MR 730296

[S3] D. Sullivan - Quasi-conformal homeomorphisms and Dynamics I, II et III, preprints I.H.E.S., soumis aux Annals of Maths. en 1982. | MR 634434

[ST] D. Sullivan and W. Thurston - Note on structural stability of rational maps, preprint I.H.E.S., 1982.

[DH2] A. Douady et J. H. Hubbard- Dynamique des applications à allure polynômiale, preprint I.R.M.A. Strasbourg, 1983.

[M∞] B. Mandelbrot Les fractals, les monstres et la beauté, Le Débat n° 24, mars 1983 (Gallimard Ed.).

[MN] N. S. Manton and M. Nauenberg- Universal scaling behavior for itered maps in the complex plane, Comm. in Math. Phys. (1983). | MR 713685 | Zbl 0523.30018